Translator Disclaimer
1 November 2001 Torsion-free genus zero congruence subgroups of PSL2(ℝ)
Abdellah Sebbar
Duke Math. J. 110(2): 377-396 (1 November 2001). DOI: 10.1215/S0012-7094-01-11028-4

Abstract

We study and classify all the conjugacy classes of the genus zero congruence subgroups of PSL2(ℝ) with no elliptic elements. We show that it suffices to classify those inside the modular group and determine them completely. We also discuss an application to modular curves.

Citation

Download Citation

Abdellah Sebbar. "Torsion-free genus zero congruence subgroups of PSL2(ℝ)." Duke Math. J. 110 (2) 377 - 396, 1 November 2001. https://doi.org/10.1215/S0012-7094-01-11028-4

Information

Published: 1 November 2001
First available in Project Euclid: 18 June 2004

zbMATH: 1012.11031
MathSciNet: MR1865246
Digital Object Identifier: 10.1215/S0012-7094-01-11028-4

Subjects:
Primary: 11F06
Secondary: 11F03, 20H05

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.110 • No. 2 • 1 November 2001
Back to Top